Illinois Journal of Mathematics

Interpolation by Bloch functions

Alexander P. Schuster

Full-text: Open access

Abstract

A new interpolation problem is defined for the Bloch space and some partial results are obtained.

Article information

Source
Illinois J. Math., Volume 43, Issue 4 (1999), 677-691.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256060686

Digital Object Identifier
doi:10.1215/ijm/1256060686

Mathematical Reviews number (MathSciNet)
MR1712517

Zentralblatt MATH identifier
1053.30022

Subjects
Primary: 30D45: Bloch functions, normal functions, normal families

Citation

Schuster, Alexander P. Interpolation by Bloch functions. Illinois J. Math. 43 (1999), no. 4, 677--691. doi:10.1215/ijm/1256060686. https://projecteuclid.org/euclid.ijm/1256060686


Export citation